# SDR AWXA200600163

- Difficulty date: January 12, 2005
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-07 CHECK, CORROSION ON SEAT TRACK WAS FOUND AT Y 1292, BETWEEN FRAMES 15-AND 20 IN THREE PLACES.  SEAT TRACK WAS REPLACED IAW AIRBUS SRM 51-72-11.
